# SDR USAA020437

- Difficulty date: November 3, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877144
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED .5 INCH, SHELF 18A RIGHT SIDE JUST FORWARD OF 727.  ATTACHED PARTS PER BOEING DWG 65-46877.  (M)
